# SDR SWAA950675

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21534
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 597
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FUSE FRAME CRACKED AT BS 597, BL 71 WL 202 ON BOTH RT AND LT SIDES.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
